Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 18, 2013, 6:13 PM EDT for Greene County, Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2013, 6:13 PM EDT (22:13 UTC)
- Expired
- Jun 18, 2013, 6:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Greene County, GA
The radar
The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 6:15 PM EDT | TSTM WND DMG | 2 E Wrayswood, GA | A FEW TREES DOWN ALONG HIGHWAY 15 NORTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 975 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
536
WWUS82 KFFC 182213
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT TUE JUN 18 2013
GAZ050-182245-
613 PM EDT TUE JUN 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN GREENE
COUNTY UNTIL 645 PM EDT...
AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRESHAMVILLE...MOVING EAST AT 35 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS GREENE COUNTY...INCLUDING AREAS AROUND
WRAYSWOOD...CAREY...GRESHAMVILLE...VEAZEY...PENFIELD...GREENSBORO...
WOODVILLE...WHITE PLAINS...SILOAM...UNION POINT...JACKSONVILLE AND
DANIEL SPRINGS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3362 8298 3362 8300 3360 8299 3359 8301
3349 8298 3342 8325 3349 8328 3354 8327
3360 8335 3370 8340 3374 8323 3370 8312
3371 8305 3368 8297 3365 8295
TIME...MOT...LOC 2214Z 262DEG 28KT 3361 8328
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 18, 3:23 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 18, 3:23 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 PM EDT TUE JUN 18 2013 ...WIDESPREAD SHOWERS AND STORMS TO CONTINUE THROUGH THIS EVENING... .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LATEST SURFACE ANALYSIS SHOWS LOW PRESSURE NOW CENTERED OVER EASTERN VIRGINIA THROUGH THE CAROLINAS WITH FRONTAL BOUNDARY NOW ENTERING NORTHERN ALABAMA AND GEORGIA. ACTIVITY HAS BLOSSOMED AHEAD OF THIS FEATURE...DESPITE THE PRESENCE OF DRY AIR MOVING IN AT THE MID LEVELS ON THE HEELS OF THIS MORNINGS SHORTWAVE. DRY AIR HAS HOWEVER LIMITED THE OVERALL VERTICAL EXTENT OF INDIVIDUAL STORMS AS HAS LIMITED SURFACE HEATING DUE TO ABUNDANT CLOUD COVER. HAVE CHOSEN FOR THESE REASONS TO CARRY PREDOMINANT SHRA WITH JUST ISOLATED TSRA FOR AREAS ALONG AND NORTH OF THE ATLANTA METRO. AXIS FOR SHORTWAVE ENERGY TRANSPORT SHIFTS SOUTH DURING THE OVERNIGHT PERIOD BUT NOT AS MUCH AS PREVIOUS RUNS HAD SHOWN,. FOR THIS REASON...CANNOT PULL POPS ENTIRELY DURING THE OVERNIGHT PERIOD FOR ANY ZONES BUT WILL INSTEAD BACK OFF TO CHANCE POPS THROUGH 12Z FOR SOUTHERN ZONES AND SLIGHT CHANCE TO THE NORTH. LOOKS LIKE THERE WILL BE SOME LOW CLOUDS FOR THE NORTHERN SECTIONS IN THE POST FRONTAL ENVIRONMENT TONIGHT BUT FOG WILL BE LESS OF A CONCERN GIVEN THE ELEVATED WINDS JUST OFF THE SURFACE. ALTHOUGH MID LEVEL MOISTURE WILL NOT BE AS PREVALENT THROUGH THE REMAINDER OF THE SHORT TERM...AREA WILL REMAIN IN OVERALL WEAK UPPER TROUGH PATTERN WITH EMBEDDED SHORTWAVES TO MOVE THROUGH. FEEL THIS WILL BE ENOUGH TO KEEP POPS ABOVE GUIDANCE THROUGH THE PERIOD BUT MUCH LESS THAN WHAT WE HAVE SEEN THE PAST FEW DAYS. THIS TRANSLATES INTO MID RANGE POPS FOR THE SOUTHERN TIER THROUGH WEDNESDAY NIGHT WITH A SHARP POPS GRADIENT TO JUST SLIGHT CHANCE FOR THE NORTHERN PORTIONS. DEESE .LONG TERM /THURSDAY THROUGH TUESDAY/... THURSDAY INTO FRIDAY HAVE DECREASED THE POPS EVER SO SLIGHTLY SINCE GUIDANCE SUGGESTS A LOWER CHANCE OF POPS. AS OF THE 12Z MODELS...HYBRID WEDGE IS STILL BEING IDENTIFIED. LONG TERM MODELS HAVE BEGUN TO COME IN AGREEMENT ABOUT THE PLACEMENT OF HIGH PRESSURE LATER IN THE PERIOD. AS SUCH...HAVE ADJUSTED THE POPS DOWN IN SOME OF THE LATER PERIODS. OTHERWISE...NO SIG CHANGES FROM THE PREVIOUS FORECAST...SEE PREVIOUS DISCUSSION BELOW. ARG .HYDROLOGY... WITH THE APPROACH OF SHORTWAVE...WINDS IN THE MID LEVELS HAVE INCREASED ALLOWING FOR MUCH FASTER MOTION OF STORMS THAN PREVIOUS DAYS. DESPITE THIS...STILL AN OPPORTUNITY FOR SOME TRAINING OF STORMS AND WITH SOME AREAS RECEIVING CLOSE TO 6 INCHES IN THE LAST 24 HOURS...FLASH FLOODING WILL BE A CONTINUED CONCERN. && .PREV DISCUSSION... /ISSUED 745 AM EDT TUE JUN 18 2013/ LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... MODELS ARE IN DECENT AGREEMENT WITH MAIN INFLUENCING FEATURES THROUGH THE LONG TERM. THERE LOOKS TO BE LITTLE TO NO UPPER LEVEL FORCING FOR ASCENT THROUGH THE PERIOD AS BROAD UPPER RIDGE BECOMES SITUATED ACROSS THE EASTERN CONUS. FRONT LOOKS TO LINGER NEAR SOUTHERN GA THROUGH THURSDAY AS HIGH PRESSURE BUILDS INTO THE MAJORITY OF THE AREA FROM THE NORTH. HAVE GENERALLY FOCUSED CHANCE POPS ACROSS SOUTHERN TIER AND SLIGHT POPS ELSEWHERE AS CANNOT RULE OUT ISOLATED DEVELOPMENT WITH SOME INSTABILITY AND LOW LEVEL MOISTURE STILL IN PLACE. AS 1025-MB SFC HIGH PUSHES EASTWARD AND SETTLES OFF THE MID-ATLANTIC COAST...HYBRID CAD AND ASSOCIATED INVERTED RIDGING WILL SETUP ACROSS THE AREA FROM THE NORTHEAST. THIS SHOULD LIMIT CONVECTIVE POTENTIAL IN PORTIONS OF THE EAST AND FOCUS BETTER CHANCES NEAR THE WEDGE PERIPHERY FROM THURSDAY INTO SUNDAY. LOW LEVEL FLOW AND ANY OVERRUNNING MOISTURE DOES NOT APPEAR TO CATER TO ISENTROPIC ENHANCEMENT OF PRECIP...THOUGH SOME OROGRAPHICALLY ENHANCED DEVELOPMENT IS POSSIBLE FOR PORTIONS OF THE NORTH. ALL CONSIDERED...HAVE FOCUSED CHANCE POPS THROUGH THIS PERIOD NEAR THE SOUTHERN TIER AND FAR NORTH WITH SLIGHT POPS ELSEWHERE. SFC HIGH WEAKENS AND SLIDES FARTHER SOUTH BY THE END OF THE WEEKEND...WHILE SOME BETTER NORTHERN GULF AND SOUTH ATLANTIC MOISTURE HAS THE POTENTIAL TO WORK INTO THE AREA FROM THE SOUTHEAST. HAVE RAISED POPS SLIGHTLY INTO EARLY NEXT WEEK...THOUGH DISCREPANCIES STILL EXIST AMONG THE MODEL SOLUTIONS. TEMPS WILL CONTINUE TO BE AT OR SLIGHTLY ABOVE NORMAL VALUES WITH HIGHS GENERALLY IN THE MID TO UPPER 80S AND LOWS IN THE MID TO UPPER 60S. BAKER AVIATION... 18Z UPDATE... MAIN AXIS OF SHOWERS AND THUNDERSTORMS IMPACTING THE SOUTHERN MOST TERMINALS THUS FAR TODAY WITH A BREAK PRECIP WISE FOR THE ATL TERMINALS. THIS SHOULD BE SHORT LIVED HOWEVER AS ACTIVITY BUILDS BACK IN FROM THE NORTHWEST LATER TODAY ALLOWING FOR PREDOMINANT SHRA AND TEMPO TSRA ALONG WITH THE REDEVELOPMENT OF MVFR CIGS. AS UPPER LEVEL SYSTEM PASSES THE AREA...CONDITIONS SHOULD IMPROVE FROM NW TO SE WRT THUNDERSTORM ACTIVITY BUT CIGS SHOULD LOWER BACK INTO THE MVFR RANGE AS PREDOMINANT AFTER 08Z. HAVE LEFT CSG AND MCN DRY FOR NOW ON WEDNESDAY BUT LATER FORECASTS MAY REQUIRE PROB30 FOR TSRA DEPENDING ON HOW FAR SOUTH MOISTURE AXIS PROGRESSES. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON TSRA DURATION AND CIGS. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 85 66 87 / 50 20 20 20 ATLANTA 68 84 70 86 / 50 20 20 20 BLAIRSVILLE 60 82 60 81 / 30 20 20 20 CARTERSVILLE 65 86 65 88 / 30 20 20 20 COLUMBUS 72 88 72 89 / 90 50 30 30 GAINESVILLE 67 82 67 84 / 40 20 20 20 MACON 70 85 68 88 / 100 50 30 30 ROME 66 86 65 89 / 30 20 20 20 PEACHTREE CITY 69 84 65 87 / 60 20 20 20 VIDALIA 73 86 70 89 / 90 50 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....ARG AVIATION...DEESE
Hazardous weather outlook, Jun 18, 12:13 PM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1213 PM EDT TUE JUN 18 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1213 PM EDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORM POTENTIAL WILL CONTINUE THROUGH TONIGHT AS AN UPPER LEVEL DISTURBANCE PUSHES EASTWARD AND ENHANCES DEVELOPMENT IN A MOIST AND UNSTABLE ENVIRONMENT. THE GREATEST CHANCE WILL BE ACROSS ACROSS CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. WHILE PORTIONS OF THE AREA HAVE RECENTLY RECEIVED SEVERAL INCHES OF RAIN...THE MAIN HAZARDS WITH ANY DEVELOPMENT WILL BE HEAVY RAIN AND LOCALIZED FLASH FLOODING...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. SOME OF THESE STORMS COULD BE STRONG ESPECIALLY ACROSS CENTRAL GEORGIA. WHILE THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS...A SEVERE WIND GUST REMAINS POSSIBLE WITH THE STRONGEST STORMS. ALSO...THOSE ESPECIALLY IN LOW LYING OR URBAN AREAS SHOULD REMAIN CAUTIOUS FOR THE POTENTIAL OF QUICK PONDING OF WATER WITH STRONGER STORMS OR TRAINING OF MULTIPLE CELLS OVER THE SAME AREA. TREES MAY ALSO BE MORE SUSCEPTIBLE TO FALL IN AREAS WITH MOIST AND LOOSENED SOIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A WEAK FRONT TRAILING BEHIND THE AFOREMENTIONED DISTURBANCE LOOKS TO STALL NEAR THE SOUTHERN PORTION OF CENTRAL GEORGIA FOR WEDNESDAY INTO THURSDAY. THIS SHOULD ALLOW THE GREATER CHANCE FOR SHOWERS AND THUNDERSTORMS TO REMAIN ACROSS THE SOUTHERN TIER OF THE AREA...THOUGH ENOUGH INSTABILITY AND LOW LEVEL MOISTURE SHOULD MAINTAIN AT LEAST A SLIGHT CHANCE ELSEWHERE. A WEAK HIGH PRESSURE SYSTEM LOOKS TO BUILD INTO THE AREA FROM THE NORTHEAST FOR THURSDAY THROUGH THE WEEKEND...WHICH MAY SERVE TO LIMIT THUNDERSTORM POTENTIAL ACROSS PORTIONS OF THE EAST AND POSSIBLY FOCUS DEVELOPMENT NEAR THE PERIPHERY TOWARD THE SOUTH AND FAR WEST. THERE IS ALSO A CHANCE FOR TERRAIN INDUCED THUNDERSTORM DEVELOPMENT DURING THE DAYTIME PERIODS FOR FAR NORTH GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...BUT SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...FLOODING AND DAMAGE.
In the hours before
Special weather statement, Jun 18, 4:41 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT TUE JUN 18 2013
GAZ090-091-182115-
441 PM EDT TUE JUN 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MARION AND
CHATTAHOOCHEE COUNTIES UNTIL 515 PM EDT...
AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF CUSSETA...MOVING EAST AT 25
MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MARION AND CHATTAHOOCHEE COUNTIES...
INCLUDING AREAS AROUND CUSSETA...CHRISTOPHER...EELBECK/WEST FORT
BENNING...MANTA...ZELLOBEE...FIVE POINTS...MARION ESTATES...
OAKLAND...BRANTLEY...TAZEWELL AND BUENA VISTA. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3240 8491 3241 8488 3242 8477 3249 8473
3252 8444 3250 8444 3248 8441 3245 8441
3243 8439 3230 8439 3229 8442 3228 8490
TIME...MOT...LOC 2042Z 265DEG 21KT 3238 8480Special weather statement, Jun 18, 4:42 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT TUE JUN 18 2013
GAZ068-070-182115-
442 PM EDT TUE JUN 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PIKE AND LAMAR
COUNTIES UNTIL 515 PM EDT...
AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MEANSVILLE...MOVING EAST AT 35 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PIKE AND LAMAR COUNTIES...INCLUDING AREAS
AROUND MEANSVILLE...ZEBULON...PIEDMONT...ALDORA...MILNER...
BARNESVILLE...LIBERTY HILL...JOHNSTONVILLE...GOGGINS AND CHAPPEL
MILL. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3319 8423 3318 8422 3318 8413 3320 8412
3320 8405 3302 8404 3299 8427 3300 8430
3299 8430 3299 8436 3315 8441
TIME...MOT...LOC 2043Z 258DEG 31KT 3308 8427Special weather statement, Jun 18, 5:11 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT TUE JUN 18 2013
GAZ033>035-042-044>048-053>059-182145-
511 PM EDT TUE JUN 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...
SPALDING...ROCKDALE...NEWTON...BARROW...BUTTS...CARROLL...COWETA...
DEKALB...FAYETTE...GWINNETT...HENRY...JASPER...CLAYTON AND FULTON
COUNTIES UNTIL 545 PM EDT...
AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CONLEY...MOVING EAST AT 25 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WALTON...SPALDING...ROCKDALE...NEWTON...
BARROW...BUTTS...CARROLL...COWETA...DEKALB...FAYETTE...GWINNETT...HEN
RY...JASPER...CLAYTON AND FULTON COUNTIES. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3358 8487 3358 8481 3366 8466 3383 8445
3391 8445 3398 8437 3410 8442 3413 8436
3419 8433 3419 8426 3411 8426 3405 8412
3416 8407 3410 8388 3412 8381 3407 8377
3405 8366 3322 8376 3324 8469 3334 8494
TIME...MOT...LOC 2111Z 262DEG 23KT 3365 8432Local storm report, Jun 18, 6:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG MONROE 33.79N 83.71W
06/18/2013 WALTON GA 911 CALL CENTER
TREES DOWN ALL ACROSS THE COUNTY.
&&
TDPLocal storm report, Jun 18, 6:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG FARMINGTON 33.78N 83.42W
06/18/2013 OCONEE GA 911 CALL CENTER
SEVERAL TREES DOWN.
&&
TDPSpecial weather statement, Jun 18, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT TUE JUN 18 2013
GAZ050-182245-
613 PM EDT TUE JUN 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN GREENE
COUNTY UNTIL 645 PM EDT...
AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRESHAMVILLE...MOVING EAST AT 35 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS GREENE COUNTY...INCLUDING AREAS AROUND
WRAYSWOOD...CAREY...GRESHAMVILLE...VEAZEY...PENFIELD...GREENSBORO...
WOODVILLE...WHITE PLAINS...SILOAM...UNION POINT...JACKSONVILLE AND
DANIEL SPRINGS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3362 8298 3362 8300 3360 8299 3359 8301
3349 8298 3342 8325 3349 8328 3354 8327
3360 8335 3370 8340 3374 8323 3370 8312
3371 8305 3368 8297 3365 8295
TIME...MOT...LOC 2214Z 262DEG 28KT 3361 8328The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Jun 17, 8:35 PM EDT | Special Weather Statement | FFC | Houston | 25 min |
| Jun 17, 8:44 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Jun 17, 8:55 PM EDT | Special Weather Statement | FFC | Houston | 35 min |
| Jun 17, 8:57 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 33 min |
| Jun 17, 9:14 PM EDT | Special Weather Statement | FFC | Baldwin, Wilkinson | 31 min |
| Jun 17, 9:32 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 18, 5:53 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 22 min |
| Jun 18, 7:00 AM EDT | Special Weather Statement | FFC | Newton, Oconee, Walton | 30 min |
| Jun 18, 7:29 AM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee, Oglethorpe | 46 min |
| Jun 18, 12:32 PM EDT | Special Weather Statement | FFC | Washington | 28 min |
| Jun 18, 1:15 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jun 18, 3:05 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jun 18, 3:17 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 28 min |
| Jun 18, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 36 min |
| Jun 18, 3:33 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| Jun 18, 4:15 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 30 min |
| Jun 18, 4:16 PM EDT | Special Weather Statement | FFC | Carroll, Cherokee, Clayton, Cobb, DeKalb, Douglas and 3 more | 59 min |
| Jun 18, 4:41 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 34 min |
| Jun 18, 4:42 PM EDT | Special Weather Statement | FFC | Lamar | 33 min |
| Jun 18, 5:11 PM EDT | Special Weather Statement | FFC | Barrow, Butts, Clayton, Coweta, DeKalb, Fayette and 7 more | 34 min |
| Jun 18, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 50 min |
| Jun 18, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee | 24 min |
| Jun 18, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 33 min |
| Jun 18, 6:16 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| Jun 18, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 44 min |
| Jun 18, 7:34 PM EDT | Special Weather Statement | FFC | Dooly | 26 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.